A proof of the existence of minimal$R$-algebra resolutions

Holtedahl Tor Gulliksen University of Oslo, Norway

TBD mathscidoc:1701.331341

Acta Mathematica, 120, (1), 53-58, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{holtedahl1967a,
  title={A proof of the existence of minimal$R$-algebra resolutions},
  author={Holtedahl Tor Gulliksen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214062588050},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={53-58},
  year={1967},
}
Holtedahl Tor Gulliksen. A proof of the existence of minimal$R$-algebra resolutions. 1967. Vol. 120. In Acta Mathematica. pp.53-58. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214062588050.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved